# SDR TSAA0226197

- Difficulty date: September 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 930 - HNL-OGG - DURING THE CLIMB-OUT OF HNL, THE FIRST OFFICERS AIR SPEED INDICATOR WAS INDICATING 40 KNOTS SLOWER THAN THE CAPTAIN'S INDICATOR.  THE AIRCRAFT RETURNED TO AND LANDED AT HNL WITH NO FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED FOD FROM THE FIRST OFFICERS PITOT TUBE.  THE PITOT/STATIC SYSTEM TEST AND CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
